Question 21 1 out of 1 points A 19 year old patient reports to a clinic with

Question 21 1 out of 1 points a 19 year old patient

This preview shows page 6 - 8 out of 12 pages.

Question 211 out of 1 pointsA 19-year-old patient reports to a clinic with vaginal discharge with a foul odor. A microscopic exam reveals trichomonas vaginalis. The nurse practitioner is aware thatQuestion 221 out of 1 pointsA nurse is providing patient education to a 13-year-old girl who was just diagnosed with type 1 diabetes mellitus. Which of the following statements by the patient will alert the nurse that special instructions regarding insulin are necessary?ResponseFeedback:Because the patient is on the track team, she will have increased exercise at various times that will require increased insulin and special instructions related to hypoglycemia that may come hours after she has ceased exercising. Walking two blocks every day and walking up stairs would not be considered increased physical exercise and would not be a factor. Wanting to have her mother administer the insulin is not uncommon for this age patient, and the nurse would normally instruct both themother and the daughter in the administration of the drug.Question 231 out of 1 pointsA 22-year-old woman has given birth to an infant who exhibits the signs and symptoms of maternal cocaine use during pregnancy. These signs andsymptoms are a result of what pathophysiological effect of opioid use during pregnancy?ResponseFeedback:Cocaine use during pregnancy has disastrous effects on the fetus; it causes potent vasoconstriction that reduces placental
Background image
blood flow by about 50%. This reduction results in fetal hypoxia and alters the maternal–fetal nutrient exchange. The deleteriouseffects on the infant are not primarily a result of toxins, impaired maternal nutrition, or changes in the process of labor.Question 241 out of 1 pointsA 12-year-old boy is being discharged from the hospital after major surgery. The boy will be taking two medications at home for an extended period. The nurse who is discharging the patient should provide medication teaching specifically toResponseFeedback:Both children and their parents need to be provided with an honest and detailed explanation and rationales regarding any medications that the child takes. Children should be given information regarding their drug therapy, especially before an invasive procedure; otherwise, their fears and anxiety will escalate. Answers and explanations should be provided in termsthat both the child and the parents can understand. Never assume that children do not want to know about their medications or brush them off by telling them not to worry. A mother should never force a child to take medication but shouldencourage the child to do so.Question 251 out of 1 pointsA 16-year-old boy is prescribed cromolyn sodium nasal spray to treat a nasal allergy. To maximize the therapeutic effects of the drug, which of thefollowing will the nurse include in instructions to the patient?
Background image
Image of page 8

You've reached the end of your free preview.

Want to read all 12 pages?

  • Fall '13
  • Pharmacology, Adverse drug reaction, Dextroamphetamine

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture